PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1993 | 104 | 3 | 259-268
Tytuł artykułu

Markov's property of the Cantor ternary set

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We prove that the Cantor ternary set E satisfies the classical Markov inequality (see [Ma]): for each polynomial p of degree at most n (n = 0, 1, 2,...) (M) $|p'(x)| ≤ Mn^{m} sup_{E}|p|$ for x ∈ E, where M and m are positive constants depending only on E.
Słowa kluczowe
Czasopismo
Rocznik
Tom
104
Numer
3
Strony
259-268
Opis fizyczny
Daty
wydano
1993
otrzymano
1992-04-16
poprawiono
1992-11-30
Twórcy
  • Department of Mathematics, Jagiellonian University, Reymonta 4, 30-059 Kraków, Poland
  • Department of Mathematics, Michigan State University, East Lansing, Michigan 48824, U.S.A.
Bibliografia
  • [Fe] M. Fekete, Über die Verteilung der Wurzeln bei gewissen algebraischen Gleichungen mit ganzzahligen Koeffizienten, Math. Z. 17 (1923), 228-249.
  • [H-K] W. K. Hayman and P. B. Kennedy, Subharmonic Functions, Vol. I, Academic Press, 1976.
  • [La] N. S. Landkof, Foundations of Modern Potential Theory, Springer, 1972.
  • [Lj1] F. Leja, Sur les suites de polynômes, les ensembles fermés et la fonction de Green, Ann. Soc. Polon. Math. 12 (1933), 57-71.
  • [Lj2] F. Leja, Theory of Analytic Functions, PWN, Warszawa 1957 (in Polish).
  • [M-V] N. Makarov and A. Volberg, On the harmonic measure of discontinuous fractals, LOMI preprint E-6-86, Leningrad 1986.
  • [Ma] A. A. Markov, On a problem posed by D. I. Mendeleev, Izv. Akad. Nauk St-Petersbourg 62 (1889), 1-24 (in Russian).
  • [Pa-Pl 1] W. Pawłucki and W. Pleśniak, Markov's inequality and $C^∞$ functions on sets with polynomial cusps, Math. Ann. 275 (3) (1986), 467-480.
  • [Pa-Pl 2] W. Pawłucki and W. Pleśniak, Extension of $C^∞$ functions from sets with polynomial cusps, Studia Math. 88 (1988), 279-287.
  • [Pl 1] W. Pleśniak, Quasianalytic functions in the sense of Bernstein, Dissertationes Math. 147 (1977).
  • [Pl 2] W. Pleśniak, A Cantor regular set which does not have Markov's property, Ann. Polon. Math. 51 (1990), 269-274.
  • [Pl 3] W. Pleśniak, Compact subsets of $ℂ^n$ preserving Markov's inequality, Mat. Vesnik 40 (1988), 295-300.
  • [Pl 4] W. Pleśniak, Markov's inequality and the existence of an extension operator for $C^∞$ functions, J. Approx. Theory 61 (1990), 106-117.
  • [R-S] Q. I. Rahman and G. Schmeisser, Les inégalités de Markoff et de Bernstein, Les Presses de l'Université de Montréal, 1983.
  • [Si 1] J. Siciak, On some extremal functions and their applications in the theory of analytic functions of several complex variables, Trans. Amer. Math. Soc. 105 (2) (1962), 322-357.
  • [Si 2] J. Siciak, Degree of convergence of some sequences in the conformal mapping theory, Colloq. Math. 16 (1967), 49-59.
  • [Si 3] J. Siciak, An example of a Cantor set preserving Markov's inequality, manuscript, Jagiellonian University, Kraków 1987.
  • [Ts] M. Tsuji, Potential Theory in Modern Function Theory, Maruzen, Tokyo 1959.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-smv104i3p259bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.